MathSciNet Relay Station
MathSciNet bibliographic data
MR1953702 (2003k:60173) 60H40 (46N30 60H15)
Ben Chrouda, Mohamed; El Oued, Mohamed; Ouerdiane, Habib Convolution calculus and applications to stochastic differential equations. Soochow J. Math. 28 (2002), no. 4, 375–388.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement